Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Grand Rapids, MI

August 14, 2015Ionia County, Montcalm County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 14, 2015, 4:30 PM EDT for Ionia County, Montcalm County, Michigan. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2015, 4:30 PM EDT (20:30 UTC)
Expired
Aug 14, 2015, 5:30 PM EDT
In force
60 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ionia County, MI, Montcalm County, MI

The radar

The Grand Rapids radar (KGRR), 48 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 4:35 PM EDTHAIL 0.71 Nnw Greenville, MISPOTTER REPORTED DIME SIZE HAIL FALLING AT THE TIME OF CALL. WINDS WERE ESTIMATED AT 40-45 MILES PER HOUR.
Aug 14, 4:37 PM EDTHAIL 11 N Greenville, MICENTRAL DISPATCH REPORTED ONE INCH HAIL FALLING ON THE NORTHERN SIDE OF GREENVILLE
Aug 14, 4:38 PM EDTHAIL 1.251 Nnw Greenville, MIUPDATED REPORT- SPOTTER CALLED BACK IN TO REPORT LARGER HAIL FELL SHORTLY AFTER CALLING IN AT 435PM. LARGEST HAIL WAS 1.25 INCHES IN DIAMETER.
Aug 14, 4:44 PM EDTHAIL 0.88Greenville, MINICKEL SIZE HAIL WAS FALLING IN DOWNTOWN GREENVILLE.
Aug 14, 4:44 PM EDTHAIL 1Greenville, MIHAIL RANGING FROM PEA SIZE TO QUARTER SIZE FALLING IN GREENVILLE. REPORTS RELAYED BY WOOD-TV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 930 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
930 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WUUS53 KGRR 142030
SVRGRR
MIC067-117-142130-
/O.NEW.KGRR.SV.W.0046.150814T2030Z-150814T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 PM EDT FRI AUG 14 2015

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...
  SOUTHEASTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...

* UNTIL 530 PM EDT

* AT 430 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GREENVILLE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  IONIA...               GREENVILLE...          PORTLAND...
  STANTON...             CARSON CITY...         CRYSTAL...
  SIDNEY...              LYONS...               SHERIDAN...
  MUIR...                PEWAMO...              HUBBARDSTON...
  KINGS CORNER...        FENWICK...             BUTTERNUT...
  TURK LAKE...           PALO...                GOWEN...
  ENTRICAN...            LANGSTON...            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4322 8531 4328 8530 4337 8515 4328 8484
      4283 8484
TIME...MOT...LOC 2030Z 309DEG 26KT 4325 8519 

HAIL...1.00IN
WIND...60MPH
 
$$

04
3 follow-up statements
773 
WWUS53 KGRR 142049
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
449 PM EDT FRI AUG 14 2015

MIC067-117-142130-
/O.CON.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
IONIA MI-MONTCALM MI-
449 PM EDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN IONIA AND SOUTHEASTERN MONTCALM COUNTIES...

AT 440 PM EDT...HAIL TO THE SIZE OF QUARTERS AND HALF DOLLARS WAS 
REPORTED IN GREENVILLE. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...ORLEANS...AND LYONS.            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH 
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES 
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4322 8531 4325 8518 4330 8507 4328 8484
      4283 8484
TIME...MOT...LOC 2046Z 316DEG 19KT 4316 8520 

HAIL...1.00IN
WIND...60MPH
 
$$

CAS
758 
WWUS53 KGRR 142121
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
521 PM EDT FRI AUG 14 2015

MIC117-142129-
/O.CAN.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
MONTCALM MI-
521 PM EDT FRI AUG 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTCALM COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED. 

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL 
MONTCALM COUNTY.

LAT...LON 4311 8518 4311 8484 4283 8484
TIME...MOT...LOC 2119Z 319DEG 21KT 4301 8499 

$$

MIC067-142130-
/O.CON.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
IONIA MI-
521 PM EDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN IONIA COUNTY...

AT 519 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IONIA...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
IONIA...               PORTLAND...            LYONS...
MUIR...                PEWAMO...              HUBBARDSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4311 8518 4311 8484 4283 8484
TIME...MOT...LOC 2119Z 319DEG 21KT 4301 8499 

HAIL...1.00IN
WIND...60MPH
 
$$

DUKE
778 
WWUS53 KGRR 142131
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
531 PM EDT FRI AUG 14 2015

MIC067-142141-
/O.EXP.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
IONIA MI-
531 PM EDT FRI AUG 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IONIA COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAND RAPIDS.

LAT...LON 4311 8518 4311 8484 4283 8484
TIME...MOT...LOC 2128Z 309DEG 26KT 4301 8499 

$$

DUKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:32 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 14, 2:32 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
232 PM EDT FRI AUG 14 2015

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE

.SYNOPSIS...
ISSUED AT 232 PM EDT FRI AUG 14 2015

SCATTERED THUNDERSTORMS TONIGHT WILL LEAD TO A VERY WARM WEEKEND
WITH HIGHS NEAR 90 ALONG WITH HUMID CONDITIONS. MORE SHOWERS AND
STORMS ARE POSSIBLE TUESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 232 PM EDT FRI AUG 14 2015

FORECAST CONCERNS DEAL WITH THE CONVECTIVE POTENTIAL THIS EVENING.

RADAR HAS BEEN LIGHTING UP ACROSS THE UP THIS AFTERNOON AS WELL AS
NORTHEAST LOWER. A FEW CELLS HAVE RECENTLY DEVELOP OVER THE NORTH
CENTRAL CWA WHERE THERE IS PLENTY OF JUICE TO WORK WITH. LATEST
MESOANALYSIS SHOWS SURFACE BASED CAPE CLOSE TO 5K J/KG AND LI/S
AROUND -9C. SHEAR IS A BIT LACKING THOUGH AROUND 20-25 KTS...BUT IN
LINE WITH MODEL GUIDANCE. A WEAK COLD FRONT IS MEANDERING ITS WAY
SOUTH AND LAYS ACROSS NORTHERN LOWER...BUT IT/S BEGINNING TO BE
INDISTINQUISHABLE. A BETTER KICKER MAY BE THE SHORT WAVE SEEN IN WV
IMAGERY OVER NORTHEAST WISCONSIN MOVING SOUTHEAST. THE POTENTIAL FOR
PULSE TYPE STORMS EXISTS THIS EVENING WITH A CHANCE THAT A COUPLE
COULD BECOME STRONG. THE THREAT WILL FADE AS THERMODYNAMICS DECREASE
THIS EVENING. THE STRONGEST STORMS THAT DEVELOP WILL LIKELY BE
LOCATED EAST OF US-131 FROM 4-8 PM.

SINCE THE COLD FRONT IS WASHING OUT...TEMPERATURES SATURDAY AND
SUNDAY WILL BE HOT WITH HIGHS AROUND 90. DEWPOINTS IN THE 60S WILL
RESULT IN HUMID CONDITIONS AS WELL.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 232 PM EDT FRI AUG 14 2015

MODELS ARE IN FAIRLY GOOD AGREEMENT ON SHOWING A VIGOROUS MID LEVEL
WAVE ARRIVING FOR THE MIDDLE OF NEXT WEEK.  BASED ON THE STRENGTH OF
THE WINDS AN ELEVATED RISK FOR SEVERE WEATHER EXISTS.   MESOSCALE
FEATURES ALTER TIMING STRENGTH AND LOCATION OF ANY CONVECTION.  WILL
FEATURE THE  HIGHEST POPS FOR THE MIDDLE PART OF THE WEEK DUE TO
THIS PASSING WAVE.

AHEAD OF THE COLD FRONT WE WILL SEE WELL ABOVE  NORMAL TEMPERATURES.
VALUES IN THE MID 80S LIKELY FOR MONDAY.  HOWEVER BEHIND THE FRONT A
COOL DOWN IS EXPECTED WITH NEAR NORMAL TEMPERATURES BY THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 138 PM EDT FRI AUG 14 2015

MVFR CEILING CONTINUE BROKEN TO SCATTERED FOR PARTS OF SOUTHWEST
LOWER MI. THIS WILL LIKELY CONTINUE TO BE AN ISSUE FOR A FEW MORE
HOURS. SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AND IF
ENCOUNTERED WILL LIKELY CAUSE AVIATION IMPACTS. FOR NOW WILL
FEATURE A VCTS FOR KLAN AND KJXN AS INLAND LOCATIONS LOOK MORE
FAVORED. WILL NEED TO MONITOR THE THREAT THROUGH THE EVENING.

FOG WILL LIKELY DEVELOP LATE TONIGHT AND COULD PERSIST WELL INTO
THE MORNING.

&&

.MARINE...
ISSUED AT 232 PM EDT FRI AUG 14 2015

NO MARINE HAZARDS DUE TO RELATIVELY LIGHT WINDS.

&&

.HYDROLOGY...
ISSUED AT 1150 AM EDT FRI AUG 14 2015

RIVERS HAVE MOSTLY RECOVERED FROM RAINFALL EARLIER THIS WEEK...
THOUGH SOME SITES IN THE UPPER GRAND BASIN ARE RUNNING ABOVE
NORMAL FOR THIS TIME OF YEAR. FRIDAY AFTERNOON-EVENING
SHOWERS/STORMS MAINLY IN MID MICHIGAN WILL BE CAPABLE OF BRIEF
HEAVY RAINFALL. FLOODING IS NOT PARTICULARLY LIKELY AS MOST STORMS
WILL TEND TO RAIN OUT OR PROPAGATE ELSEWHERE BEFORE TOO LONG.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...04
SHORT TERM...04
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...CAS
MARINE...04
Hazardous weather outlook, Aug 14, 1:30 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
130 PM EDT FRI AUG 14 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150800-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
130 PM EDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON AND
EVENING.  DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY RISKS.  THE
STORMS WILL BE TRACKING SOUTH SOUTHEAST AT AROUND 20 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FRONTAL SYSTEM WILL MOVE INTO THE AREA ON MONDAY AND STALL NEAR
MICHIGAN FOR THE REST OF THE WEEK. AS A RESULT SCATTERED
THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THIS COMING WEEK.

LMZ844>849-150800-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
130 PM EDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE OVER LAKE MICHIGAN THIS
AFTERNOON  AND EVENING.  GUSTY WINDS AND LARGE HAIL COULD ACCOMPANY
THE STRONGEST STORMS.  CLOUD TO WATER LIGHTNING STRIKES WILL ALSO
POSE A RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FRONTAL SYSTEM WILL MOVE INTO THE AREA ON MONDAY AND STALL NEAR
MICHIGAN FOR THE REST OF THE WEEK. AS A RESULT SCATTERED
THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THIS COMING WEEK.

WDM MJS

In the hours before

Special weather statement, Aug 14, 2:36 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
236 PM EDT FRI AUG 14 2015

MIZ039-044-045-051-141915-
MECOSTA MI-OSCEOLA MI-NEWAYGO MI-MONTCALM MI-
236 PM EDT FRI AUG 14 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 234 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING CLUSTER OF
SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REED CITY
TO 7 MILES EAST OF NEWAYGO...AND MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE IN SOME OF THESE STORMS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4416 8509 4329 8509 4330 8588 4381 8588
      4382 8556 4417 8556
TIME...MOT...LOC 1834Z 286DEG 15KT 4384 8549 4341 8565

CAS
Local storm report, Aug 14, 4:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
414 PM EDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 N HOWARD CITY         43.41N 85.47W
08/14/2015  E0.70 INCH       MONTCALM           MI   911 CALL CENTER

            MONTCALM CO. DISPATCH REPORTED DIME SIZE HAIL WAS FALLING
            1 MILE NORTH OF HOWARD CITY NEAR THE INTERSECTION OF HWY
            46 AND RT 599

&&

JMAPLES
Local storm report, Aug 14, 4:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 PM EDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 SSW MORLEY            43.45N 85.47W
08/14/2015  M1.25 INCH       MONTCALM           MI   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY WOOD-TV OF 1.25 HAIL. VIEWER
            ALSO NOTED TRAFFIC WAS AT A STAND-STILL ON U.S. HWY 131
            DUE TO HEAVY RAIN. TIME ESTIMATED BY RADAR.

&&

JMAPLES
Local storm report, Aug 14, 4:28 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
428 PM EDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 SSW EVART             43.86N 85.29W
08/14/2015  E0.70 INCH       OSCEOLA            MI   TRAINED SPOTTER

            SPOTTER REPORTED HAIL FALLING NEAR 100TH AVE AND 3 MILE
            IN SOUTHERN OSCEOLA COUNTY.

&&

JMAPLES

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 2:36 PM EDTSpecial Weather StatementGRRMecosta, Montcalm, Newaygo, Osceola39 min
Aug 14, 3:40 PM EDTSevere Thunderstorm WarningGRRKent, Mecosta, Montcalm65 min
Aug 14, 4:06 PM EDTAreal Flood AdvisoryGRRMontcalm6 hr
Aug 14, 4:56 PM EDTSevere Thunderstorm WarningGRRIsabella, Mecosta, Montcalm52 min
Aug 14, 5:01 PM EDTAreal Flood AdvisoryGRROsceola6 hr
Aug 14, 5:03 PM EDTSevere Thunderstorm WarningGRRIsabella, Mecosta42 min
Aug 14, 6:31 PM EDTSpecial Weather StatementGRRClare59 min
Aug 14, 6:50 PM EDTSevere Thunderstorm WarningGRRClare40 min
Aug 14, 7:08 PM EDTSpecial Weather StatementGRRIonia52 min
Aug 14, 7:20 PM EDTSevere Thunderstorm WarningGRRClinton, Eaton, Ionia85 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.